# SDR REXA2019041200458

- Difficulty date: April 12, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 30,643 hours, 28,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EXTERIOR EMERGENCY LIGHT INOP.  R&R EXTERIOR EMERGENCY LIGHT IAW CRJ200 AMM 33-51-21-000-801. OPS CHECK GOOD AT THIS TIME.
